Universality Theorems for Some Composite Functions

    Kęstutis Janulis Affiliation
    ; Donatas Jurgaitis Affiliation
    ; Antanas Laurinčikas Affiliation
    ; Renata Macaitienė Affiliation


In [5], it was proved that a collection consisting from Dirichlet L-functions and periodic Hurwitz zeta-functions is universal in the sense that the shifts of those functions approximate simultaneously a given collection of analytic functions. In the paper, we prove theorems on the universality of composite functions of the above collection.

Keyword : Dirichlet L-function, Hurwitz zeta-function, mixed joint universality, periodic Hurwitz zeta-function, universality

How to Cite
Janulis, K., Jurgaitis, D., Laurinčikas, A., & Macaitienė, R. (2016). Universality Theorems for Some Composite Functions. Mathematical Modelling and Analysis, 21(1), 35-46.
Published in Issue
Jan 26, 2016
Abstract Views
PDF Downloads
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.